| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cerebrospinal Fluid Leakage (1772)
| Date of Event |
08/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Csf was leaking out of the cochlea.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the removal surgery.According to the information received from the field the device was explanted due to cerebrospinal fluid leakage.Further a damaged ear channel was detected during explantation.The defect was likely caused during implantation surgery.This is a final report.
Event or Problem Description
Csf was leaking out of the cochlea.